# SDR UALA2011122107013

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 61,301 hours, 8,866 cycles
- Engine: Pwa PW40903
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER INBD SURFACE STA 83.0 APPROX 40 INCHES AFT OF LEADING EDGE HINGE LINE HAS SMALL PUNCTURE .375" X .375".  ACCOMPLISH RII INSPECTION OF AMIS ITEM 3012002 :REPAIRED PER SRM 51-7-04 AND CALCULATED WEIGHT ADDED AT .058LBS.  NEW BALANCE CALCULATION 6 842.57 WITHIN LIMITS PER SRM 51-60-02 BY PACIFIC AEROSPACE RESOURCE AND TECHNOLOGIES AND LEADING EDGE.  ACCMP'D RII INSPECTION OK REF RII CHAPT 53 CRITICAL STEP, GROUP 3.
